# SDR UPS96421184

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NLG WHEEL WELL TOP PANEL WEB UNDERNEATH LT SPINBRAKE INTERCOSTAL IS CRACKED.  REPAIRED WEB ACC SRM 53-30-03 FIG 1.
